Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can Naproxen prescribed to me cause stomach bleeding?

It says taking Naproxen can increase your risk of life-threatening heart or circulation problems, including heart attack or stroke. This risk will increase the longer you use an NSAID. My doctor gave me this to take and im only 17.Will it be bad it i take it every month for my menstrual cramps.The stomach bleeding part worries me because i plan on using this for a long time or shouldn t i?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, it can cause that if it's taken daily and frequently to those "at risk". If it's only a few days a month for cramps you should be ok. For extra protection eat something or drink milk before taking it. Blessed Be -Obsidian
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor